ive had a drinking problem for the past three years. my anxiety has gotten so bad to the point i need to drink in the morning. the only thing i drink is beer because hard liquor will make me feel a million times worse. anyway, i've recently been given the opportunity to try vistaril and i am just so nervous to take it. i know it will help my anxiety but im not sure. ive relied on beer for so long now id feel weird doing anything else. has anyone been given vistaril for alcohol withdrawal/general anxiety?
please let me know of your stories with this medication or what you have done for alcohol withdrawal. i cant go to the hospital because i dont have enough money to afford a 4 day stay there to detox.
When your life is at stake you should not be worried about money. Vistaril will not stop you from having seizures during alcohol withdrawals. You should be under doctor's care if you are withdrawing from alcohol. This is one of the most dangerous withdrawals to your body. Please turn to a medical facility in the area for help. You need benzos to prevent seizures, thiamine to make sure you don't have acute deficiency. Do not take this lightly. It will get better by itself, however what you are doing is safer done under medical supervision.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.